Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 02, 2014, 04:40:42 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 640734
  • Total Topics: 48671
  • Online Today: 247
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 1
Guests: 129
Total: 130

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Beginnings of a buffalo hump  (Read 3524 times)

0 Members and 1 Guest are viewing this topic.

Offline mike55

  • member
  • Posts: 2
Beginnings of a buffalo hump
« on: September 24, 2006, 03:38:12 AM »
I have been taking Trizivir for four years (since I first becam HIV+). The treatment has kept the virus undetectable and my lifestlye has been as active as ever. Recently I noticed what looks like the beginnings of a buffalo hump. If it doesn't progress it's not a problem, but my fear is what's to come. Do any of you have a slight hump that has not progressed, or does this generally become worse?  How long and how fast does it typlically take to progress? Any success with changing medications or using Serostim?

Thanks for any feedback.

Mike
 
« Last Edit: September 24, 2006, 03:40:43 AM by mike55 »

Offline pozniceguy

  • Member
  • Posts: 1,181
  • Niceguy Dallas
Re: Beginnings of a buffalo hump
« Reply #1 on: September 24, 2006, 07:44:15 PM »
I have been using serostim for nearly 8 yrs..at first it was once a day..then for the last 4 yrs only every other day just before going to the gym ...I never got a hump..but there was some thickening in the shoulder /neck area...it has all but disappeared....what has worked for me is the diet / gym / walking regimen...only "good" foods ( no fast food ,quickie lunches)...regular planned exercise( 3 days a week with trainer  and walk 2 miles every day .   My Dr is very aware of this condition and has been very attentive to keeping up with possible treatments / cures / prevention.......so far nothing definitive in any category has come out of repeatable research.......Every one I have talked to has a slightly different manifestation of this problem...some have extreme conditions and others like myself get the Lipo.. skinny syndrome....but no hump.....I wish there were some good simple answer but as usual , quick and dirty answers and usually  wrong...... 
there are some studies in progress ( you can find references in this thread) but no real results yet

Nick
remember the good times...honor the past but don't live there
Le stelle la notte sono grandie luminose, nel cuore profondo del Texas

Offline suzieque

  • Member
  • Posts: 61
question for Nick re: serostim
« Reply #2 on: November 29, 2006, 07:56:05 AM »
   

    Have reposted this as a new topic
« Last Edit: November 29, 2006, 08:01:02 AM by suzieque »

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.